# SDR USAASB99283

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Aft
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1232 - A/C FAILED TO PRESSURIZE IMMEDIATELY AFTER T/O FROM FLL.  CAPT ASKED F/A TO CHECK THE DOORS AND FOUND THE AFT RIGHT SERVICE DOOR CLOSED WITH HANDLE DOWN BUT THE DOOR DID NOT APPEAR TO BE SEALING PROPERLY.  NO DOOR WARNING LIGHTS WERE ILLUMINATED IN COCKPIT.  FLT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR FALSELY LOCKE.  THIS WAS VISIBLE FROM THE OUTSIDE OF THE AIRCRAFT, BUT ON THE INSIDE OF THE AIRCRAFT, THE DOOR APPEARED CLOSED.  OPERATED DOOR SEVERAL TIMES.  DOOR AND DOOR WARNING OPERATIONALLY CHECKED GOOD.  (M)
